# SDR DALA2018111626648

- Difficulty date: November 9, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232
- Aircraft serial: 40560
- Aircraft time: 43,979 hours, 3,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7110, L/P 0819679) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / INTERIOR. INSTALLED LENS COVER. CKS GOOD.
